Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Small seizures - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :   How can i help you
User :   i had a quick question about a long issue with a situation that seems like it might be a small seizure, but i'm not sure.
User :   happened very few and far between since i was about 13, now that i'm older i do it about monthly, but around my period, right before and sometimes after.
Doctor :   k
Doctor :   sure we will assist you
Doctor :   tell me your age?
User :   40
User :   i have had a ct scan, nothing shows
Doctor :   k
Doctor :   ct scan of head?
User :   i feel week, dizzy and little XXXXXXXX vu ish. of course when i look that up, seizure is the first thing that comes up. but i've never had a full blown one to know for sure. almost like i just get the XXXXXXXX and that's it.
User :   yes of the head
Doctor :   k
User :   could hormones be causing this

Doctor :   is there any vomiting sensation?
User :   no not at all
User :   i do take zoloft
Doctor :   is there any vision problems
User :   and had history of anxiety , no vision problems at all
Doctor :   or weakness of limbs or body
User :   nope

Question is related to
Diseases and Conditions
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor